We study the structural stability of a bang-singular-bang extremal in the minimum time problem between fixed points. The dynamics is single-input and control-affine with bounded control. On the nominal problem ($r = 0$), we assume the coercivity of a suitable second variation along the singular arc and regularity both of the bang arcs and of the junction points, thus obtaining the strict strong local optimality for the given bang-singular-bang extremal trajectory. Moreover, as in the classically studied regular cases, we assume a suitable controllability property, which grants the uniqueness of the adjoint covector. Under these assumptions we prove that, for any sufficiently small $r$, there is a bang-singular-bang extremal trajectory which is a strict strong local optimiser for the $r$-problem. A uniqueness result in a neighbourhood of the graph of the nominal extremal pair is also obtained. The results are proven via the Hamiltonian approach to optimal control and by taking advantage of the implicit function theorem, so that a sensitivity analysis could also be carried out.

Structural stability for bang--singular--bang extremals in the minimum time problem / L. Poggiolini; G. Stefani. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - STAMPA. - 51(2013), pp. 3511-3531. [10.1137/120895421]

Structural stability for bang--singular--bang extremals in the minimum time problem

POGGIOLINI, LAURA;STEFANI, GIANNA
2013

Abstract

We study the structural stability of a bang-singular-bang extremal in the minimum time problem between fixed points. The dynamics is single-input and control-affine with bounded control. On the nominal problem ($r = 0$), we assume the coercivity of a suitable second variation along the singular arc and regularity both of the bang arcs and of the junction points, thus obtaining the strict strong local optimality for the given bang-singular-bang extremal trajectory. Moreover, as in the classically studied regular cases, we assume a suitable controllability property, which grants the uniqueness of the adjoint covector. Under these assumptions we prove that, for any sufficiently small $r$, there is a bang-singular-bang extremal trajectory which is a strict strong local optimiser for the $r$-problem. A uniqueness result in a neighbourhood of the graph of the nominal extremal pair is also obtained. The results are proven via the Hamiltonian approach to optimal control and by taking advantage of the implicit function theorem, so that a sensitivity analysis could also be carried out.
51
3511
3531
L. Poggiolini; G. Stefani
File in questo prodotto:
File Dimensione Formato  
2013-sicon-bsb_stab.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 257.42 kB
Formato Adobe PDF
257.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/811672
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact